Some classes of dihedral
n-quasigroups
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_2a_1,
author = {Stojakovi\'c Zoran},
title = {Some classes of dihedral
n-quasigroups},
journal = {Novi Sad Journal of Mathematics},
pages = {11-19},
year = {1990},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_1/}
}
Stojaković Zoran. Some classes of dihedral n-quasigroups. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_1/